CAN PHEN CAUSE A BLOODY STOOL???
Results 1 to 8 of 8
  1. #8
    Wonder Phenster scatanafas's Avatar
    Join Date
    Jul 2007
    Posts
    5,673

    Default

    If you became constipated and that irritated you and gave you hemmorrhoids/polyps than maybe that is what it is...go back to your doctor...phen itself doesn't give you bloody stools but a big side effect fo phen is constipation and bowel changes.

  2. Advertising
    advertising
     

  3. #7
    Phen Newbie
    Join Date
    Jul 2008
    Posts
    1

    Default It does for me.

    I started using Phen and about 4-5 days later I started "spotting" the paper when I wiped. This continued the 3 months I was on it. During that time it concerned me so I went to the doctor. He said I more than likely had hemroids and prescribed me hydrocortisine suppositories. I used those for a week with no result. I started using Psyllium Husk powder mixed with water. (Fiber) That didn't do much either. I used a softener and that just made me go more. Looked like a crime scene when I got off the john!

    This continued for another month until I decided that I needed piece of mind from a gastro doctor. I scheduled my colonoscopy a month out. 2 days later I quit using Phen and also started using Fiber One Lemonade mix and dropped the Psyllium Husks. Within 3 days the bleeding stopped. The bleeding was gone the entire time.

    I had my colonoscopy and the results were that I had "irritation" in my rectum. No hemroids, no polyps, no nothing. I have not used Phen since May.

    I began Phen again 3 days ago. Yesterday my stool was harder than normal. This morning I had a bit of blood.

    So, in my case yes, Phen causes me to either bleed or changes my stool in a way that causes me to bleed.

    I hope this helps. The true way to check is to stop the Phen for about a week and see if it quits.

  4. #6
    Silver Phenster wardensgrl72's Avatar
    Join Date
    Mar 2008
    Location
    Tx
    Posts
    122

    Default

    I have not issue with this,but I was told to expect it from my doc. He told me the constpation with cause little tears in your bowels. He recommended me to take merilax in my water 2 times a day. I hae taken it from the beginning of my journey with phen. Hope this helps
    This has defendly been a road well traveled, I have never looked back,Hope the furture is as bright as the sun.....

  5. #5
    Platinum Phenster Nikki finn's Avatar
    Join Date
    Feb 2008
    Location
    Philadelphia, PA
    Posts
    1,385

    Default

    I started having that problem after taking phen.... turned out to be a stomach ulcer from all the acid in my stomach.... a mean butt case of acid reflux I am now on a prescription pill called protonix and havent had a bloody booty since then.
    Nikki - Looking to divorce BOB...lol, my BIG OL' BELLY!

    2/05/08 - 252 lbs (the evil truth)
    6/28/08 - 202 ON MY OWN!!!- Life after Phen


  6. #4
    Bronze Phenster
    Join Date
    Apr 2008
    Posts
    40

    Default

    YES I AM HAVING TROUBLE I HAVE PAIN WITH I DO NUMBER 2...................YEP I AM TAKEING A NATURAL JELLY THAT MAKES ME GO POOP BC BF I WOULD GO EVERY 3 OR 4 DAYS .... NOW THAT HELPS .... I TOOK A LAX IT WAS SO BAD I TOOK IT ON A THURSADY ON MY DAY OFF AND FRIDAY I WORKED AND HAD TO LEAVE I WOULD GO TO THE RESTROOM EVERY 5 -1 0 MIN !

  7. #3
    Gold Phenster YANIE's Avatar
    Join Date
    May 2008
    Location
    Northwest Georgia
    Posts
    612

    Default

    You know I would take it serious, health first...But, phen can cause constipation, and you could possible be straining when you go to the bathroom, which could easily lead to hemorrhoids.....I know this is TMI...but just my opinion...and it is not a professional opinion
    SW-268 (5-16-08)
    (5-26) 263
    (8-11) 234

    1st MINI GOAL=========>230



  8. #2
    Gold Phenster JustCallMeTan's Avatar
    Join Date
    Jan 2008
    Location
    Louisville Kentucky
    Posts
    573

    Default

    Are you having trouble going to the batheroom. I mean with number 2/ I am with the DR I think you have meroids start taking a stool softner and dont forcrce your bm's. drink plenty of water. good luck I dont think that its anything worse than what you have which is hemtoids.
    Be the kind of woman, that when your feet hit the floor each morning, the devil say "oh sh%t! that B%tch is up!

  9. #1
    Bronze Phenster
    Join Date
    Apr 2008
    Posts
    40

    Exclamation CAN PHEN CAUSE A BLOODY STOOL???

    Has anyone experienced a bloody stool with phen ??? I have been having this 2 weeks after using phen… went to see a doctor and he said that phen didn’t cause it …. He said I must have hemorrhoids so I am taking meds for that but after 10days of the meds I am still the same …. I am getting worried and thinking of going to a diff doctor.

Similar Threads

  1. ? about laxatives/stool softeners!
    By Teresa74 in forum My Experience with Phentermine
    Replies: 1
    Last Post: February 21st, 2008, 01:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •